# SDR CALA2022033100838

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737
- Aircraft serial: 30120
- Aircraft time: 56,942 hours, 23,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Seat 10 Fde
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY AISLE LIGHT AT POS 10 FDE, INOP (REF AAR NR 99919768) REMOVED AND REPLACED NEW LAMP AT POS 10 FDE IAW B737 AMM 33-51-0 3-960-801. OPC TO BE PERFORMED ON NR 99919771 WORK ORDER 3501482 /2000/0002 (WORK ACCOMPLISHED BY V914614 AND V914837).
